Article (Scientific journals)
On Sugeno integral as an aggregation function
Marichal, Jean-Luc
2000In Fuzzy Sets and Systems, 114 (3), p. 347-365
Peer Reviewed verified by ORBi
 

Files


Full Text
OnSugenoIntegral.pdf
Author postprint (210.27 kB)
Download
Full Text Parts
PV-OnSugenoIntegral.pdf
Publisher postprint (203.99 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
fuzzy measures; Sugeno integral; aggregation functions; multicriteria decision making; pseudo-Boolean functions; max-min algebra; ordinal scales
Abstract :
[en] The Sugeno integral, for a given fuzzy measure, is studied under the viewpoint of aggregation. In particular, we give some equivalent expressions of it. We also give an axiomatic characterization of the class of all the Sugeno integrals. Some particular subclasses, such as the weighted maximum and minimum functions are investigated as well.
Research center :
Department of Management (FEGSS)
Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2010-374
Author, co-author :
Marichal, Jean-Luc ;  University of Liège, Belgium > Department of Management (FEGSS)
Language :
English
Title :
On Sugeno integral as an aggregation function
Publication date :
16 September 2000
Journal title :
Fuzzy Sets and Systems
ISSN :
0165-0114
eISSN :
1872-6801
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
114
Issue :
3
Pages :
347-365
Peer reviewed :
Peer Reviewed verified by ORBi
Funders :
University of Liège, Belgium
Available on ORBilu :
since 18 May 2013

Statistics


Number of views
74 (4 by Unilu)
Number of downloads
322 (0 by Unilu)

Scopus citations®
 
122
Scopus citations®
without self-citations
108
WoS citations
 
113

Bibliography


Similar publications



Contact ORBilu